# SDR SWAA2014012824629

- Difficulty date: January 24, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 71,642 hours, 61,086 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON COVE PANEL AT RSS 533 LOWER ANGLE CRACKED.  R & R ANGLE IAW DRAWING.
